I accidently swallowed my spiriva capsul this morning thinking I was taking something else.
1 May 2010
Have you called your doctor that doesn't sound good. You are not supposed to swallow it, I think it can make you sick. You may want to give the doctor or pharmacist a call for medical advice I wouldn't want to hear of you getting sicker. Good luck. Hope your o.k. I will be thinking about you. Let me know how you are. marjorie zych
20 May 2012
I called poison control and swallowing a spriva is not a big deal, the capsule doesent disolve well and if it does this type med is not readly absorbed via gi tract, so you will be fine, but if u do happen to feel weird or sick seek medical attention. i was assured this wasnt a real problem
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Someone told me that inhaling Spiriva Handihaler caused her teeth to crumble, but I didn't see any warnings with this medication.
1 answer • 9 Jul 2009
Could using Spiriva cause a face or neck swelling?? How long after use does it start to be effective.
1 answer • 2 May 2010
Possible interference with urination in patients with enlarged prostates is reported with Spiriva. I already have trouble urinating, and am concerned ...
1 answer • 14 Aug 2011
... capsule - but nothing on what happens if it is swallowed. Are the effects just diminished because it's going through the digestive system - ...
1 answer • 10 Dec 2011
Active ingredient is tiotropium bromide - should be used with an inhaler, not ingested...
1 answer • 18 Feb 2014